# SDR DL76G060491

- Difficulty date: June 14, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 28,753 hours, 4,432 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT FMC AND CDU BOTH FAILED.  REPLACED RIGHT MCDU AND RIGHT FMC COMPUTER.  CROSSLOADED DATA AND OPS CHECK OK.
